# SDR ASAA11410400

- Difficulty date: September 2, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,174 hours, 37,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653162
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500G RT WIRE PENETRATION HOLE FOUND CRACKED AT INBD 9 O'CLOCK POSITION BETWEEN S 20R AND S 21 R GROUNDED YES.  TRIMMED OUT DAMAGE FABRICATED REPAIR DOUBLERS AND INSTALLED IAW B737 400 SRM 53 00 07 REPAIR 13.
